# SDR HEED065843

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 407060111101
- Condition: Worn
- Location: Bi Pod Assy
- Part time: 3,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BEARING WORN. REPLACED UNIT.
